# SDR GLBA96227

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 10138413737
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DVL - RED LIGHTS REMAIN ILLUMINATED WHEN GEAR IS UP.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR HANDLE AND PC RELAY BOARD.  TEST FLIGHT NORMAL.  (X)
